# SDR GLB2008F00030

- Difficulty date: September 19, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 24,954 hours, 34,625 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horiz Stab
- Part time: 24,954 hours, 34,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR FOR CONFORMITY REPLACEMENT REQUESTED OF HORIZONTAL STABILIZER MAIN SPAR CENTER WEB REPAIR.  PRIOR REPAIR DOES NOT CONFORM TO SRM DATA.  MX REPLACED THE MAIN SPAR CENTER WEB REPAIR IAW BEECH 1900D SRM 55-91.  REPAIR APPROXIMATELY 5.75" BY 4.75" OUT OF 2024 T-3 .063.  HI-LOK AND RIVETS REFERENCE SRM 55-91.  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.  HORIZONTAL STABILIZER OBTAINED AS AN ASSEMBLY DUE TO DAMAGE THAT OCCURRED IN AN INCIDENT.  CONFORMITY CHECK REVEALED A POSSIBLE CONFLICT WITH THE SRM SO IT WAS DECIDED TO PERFORM THE ABOVE MENTIONED REPAIR.
